References

  1. Ammari K., Tucsnak M. Stabilization of second order evolution equations by a class of unbounded feedbacks. ESAIM: Control, Optim. and Cal. Var. 2001, 6, 361-386.
  2. Ervedoza S., Zheng C., Zuazua E. On the observability of time-discrete conservative linear systems. J. Funct. Anal. 2008, 254 (12), 3037-3078. doi: 10.1016/j.jfa.2008.03.005
  3. Hajjej Z. Uniformly Polynomially Stable Approximations for a Class of Second Order Evolution Equations. Palestine Journal of Mathematics. 2013, 2, 312-329.
  4. Hajjej Z. Uniform polynomial observability of time-discrete conservative linear systems. Annales Mathématiques Blaise Pascal 2016, 23 (1), 53-73. doi: 10.5802/ambp.354
  5. Tucsnak M. Regularity and exact controllability for a beam with piezoelectric actuator. SIAM J. Control Optim. 1996, 34, 922-930. doi: 10.1137/S0363012994265468
  6. Zhang X., Zheng C., Zuazua E. Time discrete wave equations: Boundary observability and control. Discrete Contin. Dyn. Syst. 2009, 23 (1/2), 571-604. doi: 10.3934/dcds.2009.23.571
  7. Zuazua E. Propagation, observation, and control of waves approximated by finite difference methods. SIAM Rev. 2005, 47 (2), 197-243. doi: 10.1137/S0036144503432862

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.